Dae Ho Jin ; Jae Won Lee - Lightlike hypersurfaces of an indefinite Kaehler manifold of a quasi-constant curvature

cm:9484 - Communications in Mathematics, July 4, 2019, Volume 27 (2019), Issue 1 - https://doi.org/10.2478/cm-2019-0001
Lightlike hypersurfaces of an indefinite Kaehler manifold of a quasi-constant curvatureArticle

Authors: Dae Ho Jin ; Jae Won Lee

    We study lightlike hypersurfaces M of an indefinite Kaehler manifold M̅ of quasi-constant curvature subject to the condition that the characteristic vector field ζ of M̅ is tangent to M. First, we provide a new result for such a lightlike hypersurface. Next, we investigate such a lightlike hypersurface M of M̅ such that (1) the screen distribution S(TM) is totally umbilical or (2) M is screen conformal.


    Volume: Volume 27 (2019), Issue 1
    Published on: July 4, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 63 times.
    This article's PDF has been downloaded 40 times.